Alert archive / South Dakota / Tornado Warnings in 2011
Tornado Warning 7, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at May 9, 2011, 9:48 PM MDT for Bennett County, South Dakota. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2011, 9:48 PM MDT (03:48 UTC)
- Expired
- May 9, 2011, 10:30 PM MDT
- In force
- 42 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
County Bennett County, SD
The radar
The Rapid City radar (KUDX), 147 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 3.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
387
WFUS53 KUNR 100348
TORUNR
SDC007-100430-
/O.NEW.KUNR.TO.W.0007.110510T0348Z-110510T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
948 PM MDT MON MAY 9 2011
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* TORNADO WARNING FOR...
BENNETT COUNTY IN SOUTHWESTERN SOUTH DAKOTA...
* UNTIL 1030 PM MDT
* AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 10 MILES SOUTHEAST OF BATESLAND...OR 17 MILES
SOUTHWEST OF MARTIN...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARTIN...LACREEK WILDLIFE REFUGE AND TUTHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4306 10208 4335 10148 4299 10128 4298 10142
4298 10199
TIME...MOT...LOC 0348Z 241DEG 35KT 4302 10195
$$
RUDGE2 follow-up statements
948
WWUS53 KUNR 100417
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1017 PM MDT MON MAY 9 2011
SDC007-100430-
/O.CON.KUNR.TO.W.0007.000000T0000Z-110510T0430Z/
BENNETT SD-
1017 PM MDT MON MAY 9 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR BENNETT COUNTY UNTIL 1030
PM MDT...
AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MARTIN...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
TUTHILL AND AREAS NORTHEAST OF MARTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4306 10208 4335 10148 4299 10128 4298 10142
4298 10199
TIME...MOT...LOC 0417Z 227DEG 35KT 4322 10168
$$
RUDGE103
WWUS53 KUNR 100427
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1027 PM MDT MON MAY 9 2011
SDC007-100437-
/O.EXP.KUNR.TO.W.0007.000000T0000Z-110510T0430Z/
BENNETT SD-
1027 PM MDT MON MAY 9 2011
...THE TORNADO WARNING FOR BENNETT COUNTY WILL EXPIRE AT 1030 PM
MDT/1130 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM MDT.
LAT...LON 4306 10208 4335 10148 4299 10128 4298 10142
4298 10199
TIME...MOT...LOC 0427Z 227DEG 35KT 4329 10158
$$
RUDGEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at May 9, 1:05 PM MDT, 8 hours 43 minutes earlier.
Area forecast discussion, May 9, 1:05 PM MDT, 8 hours 43 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
105 PM MDT MON MAY 9 2011
.DISCUSSION...WATER VAPOR SHOWS DEEP UPPER TROF OVER THE GREAT
BASIN WITH INCREASING S/SW FLOW INTO THE NRN PLAINS. JET MAX IS
ROUNDING THE TROF AND NOSING INTO CO AND FAR SRN WY. AT THE
SURFACE...LOW CENTER IS OVER WRN NEB WITH INVERTED TROF EXTENDING
NWD TO BETWEEN KRAP AND KPHP. N/NE BOUNDARY FLOW HELPING LOW STRATUS
TO HANG TOUGH ACROSS MUCH OF THE CWFA...WITH THE EXCEPTION OF THE
MOSTLY CLEAR SKIES FROM OVER THE BLKHLS THROUGH SERN WY.
LATER THIS AFTERNOON AND TONIGHT...JET STREAK WILL NOSE INTO OUR
CWFA CREATING WIDESPREAD SYNOPTIC LIFT. SURFACE BASED CAPE WILL BE
HARD TO COME BY IN AREAS THAT ARE COVERED IN LOW STRATUS...BUT WITH
MUCAPE IN THE 1000J/KG (FAR WRN SD) TO 3000 J/KG (SCNTRL SD)
RANGE...ELEVATED STORMS WILL BE LIKELY. SHEAR IS NOT OVERLY
IMPRESSIVE...BUT SHOULD INCREASE AS JET STREAK PASSES OVERHEAD.
AREAS THAT HAVE NOT SEEN THE STRATUS ARE MORE LIKELY TO SEE SFC
BASED CONVECTION. MAIN THREAT IS LIKELY TO BE LARGE HAIL...BUT
SHOULD ANY STORMS BECOME SURFACE BASED NEAR THE INVERTED TROF OVER
SWRN/SCNTRL SD THERE IS SUFFICIENT LO LEVEL SHEAR FOR A TORNADIC
THREAT. SEVERE THREAT SHOULD WAIN AFTER MIDNIGHT AS BEST
CONVECTIVE PARAMETERS SHIFT TO OUR EAST.
TUESDAY...UPPER LOW WILL CUT OFF OVER SERN MT AND MOVE NEWD ACROSS
WRN ND...WITH DRY SLOT OVER CNTRL SD LIMITING PCPN POTENTIAL IN OUR
ERN ZONES. WELL DEFINED TROWAL WILL WRAP AROUND UPPER LOW WITH
HEAVIEST RAINS LIKELY WEST AND NORTHWEST OF THE BLKHLS. THUS...WILL
KEEP FLOOD WATCH IN PLACE. WINDY CONDITIONS LIKELY TO DEVELOP ACROSS
MUCH OF THE AREA WITH STRONG 850-700MB GRADIENT IN PLACE. PCPN WILL
DECREASE LATE TUESDAY NIGHT AS UPPER LOW SHIFTS IN SCNTRL CANADA.
WEDNESDAY...SOUTHERN STREAM UPPER LOW WILL MOVE THROUGH THE CNTRL
PLAINS...WITH JUST ENOUGH ENERGY FOR A FEW -SHRA ACRS OUR
CWFA...ESPECIALLY SCNTRL SD. TEMPS WILL REMAIN ON THE COOL SIDE WITH
BREEZY NW WINDS.
EXTENDED...LARGE UPPER TROF SHIFTS EAST ON THURSDAY WITH SOME
LINGERING SHOWERS POSSIBLE FROM THE BLACK HILLS EAST. BLOCKING
PATTERN SETS UP FOR THE REMAINDER OF THE WEEK INTO EARLY NEXT
WEEK...BRINGING DRY CONDITIONS AND NEAR AVERAGE TEMPERATURES.
&&
.AVIATION...LOW STRATUS WILL PERSIST OVER MOST OF NORTHEASTERN WY
AND FAR WESTERN SD THROUGH THE AFTERNOON AND OVERNIGHT...BRINGING
AREAS OF IFR/MVFR CIGS. SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE AREA LATE THIS AFTERNOON INTO TONIGHT...WITH LCL IFR VIS
IN HEAVIER PRECIP. SOME STORMS MAY BECOME SEVERE THIS AFT AND EVE.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR BUTTE-HARDING-
NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-PERKINS.
WY...FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR NORTHEASTERN CROOK-
WESTERN CROOK-WYOMING BLACK HILLS.
&&
JOHNSON/RUDGEHazardous weather outlook, May 9, 4:20 AM MDT, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 420 AM MDT MON MAY 9 2011 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-101300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 420 AM MDT (520 AM CDT) MON MAY 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL AFFECT THE AREA THIS AFTERNOON INTO TONIGHT...RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN SOUTH DAKOTA AND PORTIONS OF NORTHEAST WYOMING THIS AFTERNOON AND EVENING...WITH LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ACROSS PORTIONS OF NORTHEAST WYOMING AND NORTHWEST SOUTH DAKOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO FAR WESTERN NORTH DAKOTA ON TUESDAY. THIS WILL BRING LOCALLY HEAVY RAIN TO PORTIONS OF NORTHEAST WYOMING AND FAR NORTHWEST SOUTH DAKOTA. A FEW THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF WESTERN SOUTH DAKOTA...SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS WESTERN SOUTH DAKOTA.
In the hours before
Local storm report, May 9, 9:24 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
924 PM MDT MON MAY 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 NE QUINN 44.02N 102.09W
05/09/2011 E2.00 INCH PENNINGTON SD PUBLIC
HAIL LASTED 25 MINUTES.
&&
CALDERONLocal storm report, May 9, 9:35 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
935 PM MDT MON MAY 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD DOWNTOWN NEWCASTLE 43.85N 104.20W
05/09/2011 WESTON WY LAW ENFORCEMENT
WIDESPREAD STREET FLOODING ACROSS NEWCASTLE. DEBRIS
EVERYWHERE. CULVERTS ARE BLOCKED. SEWERS ARE BACKED UP.
FOUR HOUSES HAVE BASEMENTS FLOODED. CAR REPORTEDLY
FLOATING DOWN ROAD. LIMITED TRAVEL ADVISED.
&&
CALDERONLocal storm report, May 9, 9:43 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
943 PM MDT MON MAY 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST N SHARPS CORNER 43.39N 102.40W
05/09/2011 E60 MPH SHANNON SD TRAINED SPOTTER
&&
CALDERONLocal storm report, May 9, 9:44 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
944 PM MDT MON MAY 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 8 N PHILIP 44.16N 101.67W
05/09/2011 HAAKON SD PUBLIC
&&
CALDERONLocal storm report, May 9, 9:47 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
947 PM MDT MON MAY 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 18 E FAIRBURN 43.69N 102.85W
05/09/2011 E1.00 INCH CUSTER SD TRAINED SPOTTER
&&
CALDERONLocal storm report, May 9, 9:48 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
948 PM MDT MON MAY 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL FOUR CORNERS 44.08N 104.13W
05/09/2011 E0.88 INCH WESTON WY PUBLIC
0544 PM HAIL DOWNTOWN NEWCASTLE 43.85N 104.20W
05/09/2011 E0.88 INCH WESTON WY LAW ENFORCEMENT
0545 PM HAIL DOWNTOWN NEWCASTLE 43.85N 104.20W
05/09/2011 E1.50 INCH WESTON WY PUBLIC
0615 PM FLASH FLOOD DOWNTOWN NEWCASTLE 43.85N 104.20W
05/09/2011 WESTON WY LAW ENFORCEMENT
WATER WAS REPORTED FLOWING OVER THE HIGHWAY 16 BYPASS AND
AT THE INTERSECTION OF SPOKANE AVE AND SPRINGFIELD AVE.
0637 PM FLASH FLOOD DOWNTOWN NEWCASTLE 43.85N 104.20W
05/09/2011 WESTON WY LAW ENFORCEMENT
SEVERAL STREETS IN NEWCASTLE ARE FLOODING.
0735 PM HAIL 3 S OPAL 44.85N 102.61W
05/09/2011 E1.25 INCH MEADE SD PUBLIC
0735 PM TSTM WND GST 3 S OPAL 44.85N 102.61W
05/09/2011 E60.00 MPH MEADE SD PUBLIC
0740 PM HAIL OPAL 44.89N 102.61W
05/09/2011 E1.50 INCH MEADE SD PUBLIC
0758 PM HAIL QUINN 43.99N 102.13W
05/09/2011 M1.75 INCH PENNINGTON SD STORM CHASER
0810 PM HAIL 3 NE QUINN 44.02N 102.09W
05/09/2011 E2.00 INCH PENNINGTON SD PUBLIC
HAIL LASTED 25 MINUTES.
0849 PM HAIL 1 S OGLALA 43.17N 102.73W
05/09/2011 E1.00 INCH SHANNON SD TRAINED SPOTTER
0910 PM TORNADO 8 N PHILIP 44.16N 101.67W
05/09/2011 HAAKON SD PUBLIC
0915 PM HAIL 6 NNW PINE RIDGE 43.11N 102.60W
05/09/2011 E1.00 INCH SHANNON SD PUBLIC
0932 PM FLASH FLOOD DOWNTOWN NEWCASTLE 43.85N 104.20W
05/09/2011 WESTON WY LAW ENFORCEMENT
WIDESPREAD STREET FLOODING ACROSS NEWCASTLE. DEBRIS
EVERYWHERE. CULVERTS ARE BLOCKED. SEWERS ARE BACKED UP.
FOUR HOUSES HAVE BASEMENTS FLOODED. CAR REPORTEDLY
FLOATING DOWN ROAD. LIMITED TRAVEL ADVISED.
0935 PM HAIL 18 E FAIRBURN 43.69N 102.85W
05/09/2011 E1.00 INCH CUSTER SD TRAINED SPOTTER
0940 PM TSTM WND GST N SHARPS CORNER 43.39N 102.40W
05/09/2011 E60.00 MPH SHANNON SD TRAINED SPOTTER
&&
CALDERONThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:49 PM MDT | Flash Flood Warning | UNR | Custer, Fall River | 4 hr |
| May 9, 6:58 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 62 min |
| May 9, 7:21 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 54 min |
| May 9, 7:34 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Perkins | 56 min |
| May 9, 7:51 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Pennington | 42 min |
| May 9, 7:56 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 64 min |
| May 9, 8:04 PM MDT | Tornado Warning | UNR | Fall River | 56 min |
| May 9, 8:10 PM MDT | Tornado Warning | UNR | Haakon | 65 min |
| May 9, 8:13 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington, Ziebach | 62 min |
| May 9, 8:19 PM MDT | Flash Flood Warning | UNR | Meade, Perkins, Ziebach | 6 hr |
| May 9, 8:24 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Perkins | 66 min |
| May 9, 8:35 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 46 min |
| May 9, 8:57 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 78 min |
| May 9, 9:01 PM MDT | Tornado Warning | UNR | 59 min | |
| May 9, 9:06 PM MDT | Tornado Warning | UNR | Haakon | 54 min |
| May 9, 9:13 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Ziebach | 62 min |
| May 9, 9:36 PM MDT | Severe Thunderstorm Warning | UNR | Bennett, Jackson | 69 min |
| May 9, 9:44 PM MDT | Severe Thunderstorm Warning | UNR | Perkins | 61 min |
| May 9, 10:00 PM MDT | Tornado Warning | UNR | Haakon | 30 min |
| May 9, 10:10 PM MDT | Severe Thunderstorm Warning | UNR | Ziebach | 65 min |
| May 9, 10:19 PM MDT | Areal Flood Warning | UNR | Custer, Fall River | 16 hr |
| May 9, 10:35 PM MDT | Severe Thunderstorm Warning | UNR | Jackson | 55 min |
| May 9, 10:41 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding | 38 min |
| May 9, 11:03 PM MDT | Severe Thunderstorm Warning | UNR | Haakon | 42 min |
| May 9, 11:09 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 51 min |
| May 9, 11:16 PM MDT | Tornado Warning | UNR | Haakon, Pennington | 24 min |
| May 9, 11:45 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Perkins, Ziebach | 60 min |
| May 9, 11:48 PM MDT | Flash Flood Warning | UNR | Perkins, Ziebach | 3 hr |
| May 10, 2:22 AM MDT | Areal Flood Warning | UNR | Meade, Perkins, Ziebach | 12 hr |
Nearby
Tornado Warnings in South Dakota, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.